MAUDE Adverse Event Report: COOK INC ATLAS WIRE FLAT WIRE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC ATLAS WIRE FLAT WIRE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Catalog Number AE-428115
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
During a cysto holmium laser stone removal procedure, a piece of the basket came off.The piece did not detach inside the patient and another device was used to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ATLAS WIRE FLAT WIRE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7129345
Report Number1820334-2017-04144
Device Sequence Number18853439
Product Code FFL
UDI-Device Identifier00827002327887
UDI-Public(01)00827002327887(17)171009(10)5347966
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE-428115
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1